MAUDE Adverse Event Report: Philips Medical Systems Patient Information Center IX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medical Systems Patient Information Center IX; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number Patient Information Center iX
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there is no sound coming from the device and alarms cannot be heard.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed remotely by service personnel and included remote access to the primary server, access to the involved computer authorized by biomed, review of sound settings under system configuration > tools > control panel, and efforts to reproduce the issue.Remote service was able replicate the reported issue.A review of the configuration settings found that the speaker was not selected as the default audio device.Based on the results of the analysis, the product was confirmed to be operating per specifications, and the cause of the reported problem was a configuration issue.The issue was resolved by configuring the audio speaker.The biomed provided confirmation that the issue was resolved.Based on the information available and results of additional analysis, no further action is necessary at this time.If additional information is received, the complaint file will be reopened for further investigation.

Brand Name
Patient Information Center IX
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
Philips Medical Systems
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50918371
Report Number1218950-2026-100669
Device Sequence Number5753206
Product Code MHX
UDI-Device Identifier00884838093041
UDI-Public(01)00884838093041(10)C.03.08
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K183387
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPatient Information Center iX
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown